Originally Posted by fresh_veggie
My guess is that it totally depends on where you are in your cycle. If you've already O'd, then it wouldn't effect AF, right? But if it stops ovulation for a few days, then it depends on how close you were to O-ing when you took it.
I've been thinking about this some more and here's what I think. First, I agree that it does depend on where you are in your cycle when you take it. If you take it after you've Oed, it shouldn't change anything. You should still get
when you expect it.
It's a one time high dose of the progestin so it very well could raise your temp and dry up your CF for a few days making it look like you've Oed when you really haven't. It's the length of time it will affect your cycle that I don't know. If it's just a 1 day temp rise and CF dry up, it won't confuse things. However, if it raises your temp and dries up your CF for 3+ days, it may confuse things as it will look like you've Oed. So, even if you think you were close to O when you took it, I'd probably be cautious the entire cycle because it could delay O for a few days but you might not be able to see it if your temps are affected by the progestin, too. I hope that all makes sense.
AFM, I've got a temp question. I woke at 6:43, about 30-45 minutes before when I've been taking my temp for the whole 3 or 4 days
, and temped. It was 97.3. I went back to sleep and woke again at 7:18. Took my temp again since that was closer to my usual temp time and it was still 97.3. My question is, should I use the 6:43 temp as is, adjust it, or use the 7:18 temp as is? This is confusing me more than it usually would since the temps were the same.